Soit
Let
Accepté le :
Publié le :
Keywords: Tilings of surfaces, differentials on Riemann surfaces, moduli spaces of flat surfaces, Masur-Veech volume, variation of Hodge structure
Mot clés : Pavages de surfaces, différentielles sur les surfaces de Riemann, espaces de modules de surfaces plates, volume de Masur-Veech, variation de structure de Hodge
@article{JEP_2021__8__831_0, author = {Koziarz, Vincent and Nguyen, Duc-Manh}, title = {Variation of {Hodge} structure and enumerating tilings of surfaces by triangles~and squares}, journal = {Journal de l{\textquoteright}\'Ecole polytechnique - Math\'ematiques}, pages = {831--857}, publisher = {Ecole polytechnique}, volume = {8}, year = {2021}, doi = {10.5802/jep.159}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jep.159/} }
TY - JOUR AU - Koziarz, Vincent AU - Nguyen, Duc-Manh TI - Variation of Hodge structure and enumerating tilings of surfaces by triangles and squares JO - Journal de l’École polytechnique - Mathématiques PY - 2021 SP - 831 EP - 857 VL - 8 PB - Ecole polytechnique UR - https://www.numdam.org/articles/10.5802/jep.159/ DO - 10.5802/jep.159 LA - en ID - JEP_2021__8__831_0 ER -
%0 Journal Article %A Koziarz, Vincent %A Nguyen, Duc-Manh %T Variation of Hodge structure and enumerating tilings of surfaces by triangles and squares %J Journal de l’École polytechnique - Mathématiques %D 2021 %P 831-857 %V 8 %I Ecole polytechnique %U https://www.numdam.org/articles/10.5802/jep.159/ %R 10.5802/jep.159 %G en %F JEP_2021__8__831_0
Koziarz, Vincent; Nguyen, Duc-Manh. Variation of Hodge structure and enumerating tilings of surfaces by triangles and squares. Journal de l’École polytechnique - Mathématiques, Tome 8 (2021), pp. 831-857. doi : 10.5802/jep.159. https://www.numdam.org/articles/10.5802/jep.159/
[1] Right-angled billiards and volumes of moduli spaces of quadratic differentials on
[2] Symplectic and isometric
[3] Compactification of strata of Abelian differentials, Duke Math. J., Volume 167 (2018) no. 12, pp. 2347-2416 | DOI | MR | Zbl
[4] Strata of
[5] The moduli space of multi-scale differentials, 2019 | arXiv
[6] Symmetric differentials and variations of Hodge structures, J. reine angew. Math., Volume 743 (2018), pp. 133-161 | DOI | MR
[7] Masur-Veech volumes and intersection theory: the principal strata of quadratic differentials, 2019 (with an appendix by G. Borot, A. Giacchetto & D. Lewanski) | arXiv
[8] The area is a good enough metric, 2019 | arXiv
[9] Équations différentielles à points singuliers réguliers, Lect. Notes in Math., 163, Springer-Verlag, Berlin-New York, 1970 | Zbl
[10] Théorie de Hodge. II, Publ. Math. Inst. Hautes Études Sci. (1971) no. 40, pp. 5-57 | DOI | Numdam
[11] Un théorème de finitude pour la monodromie, Discrete groups in geometry and analysis (New Haven, Conn., 1984) (Progress in Math.), Volume 67, Birkhäuser Boston, Boston, MA, 1987, pp. 1-19 | DOI | Zbl
[12] Hurwitz theory of elliptic orbifolds, I, Geom. Topol., Volume 25 (2021) no. 1, pp. 229-274 | DOI | MR
[13] Hurwitz theory of elliptic orbifolds, II, 2018 | arXiv
[14] The number of convex tilings of the sphere by triangles, squares, or hexagons, Geom. Topol., Volume 22 (2018) no. 5, pp. 2839-2864 | DOI | MR
[15] Invariant and stationary measures for the
[16] Isolation, equidistribution, and orbit closures for the
[17] Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math., Volume 145 (2001) no. 1, pp. 59-103 | DOI | MR | Zbl
[18] Pillowcases and quasimodular forms, Algebraic geometry and number theory (Progress in Math.), Volume 253, Birkhäuser Boston, Boston, MA, 2006, pp. 1-25 | DOI | MR | Zbl
[19] Lectures on vanishing theorems, DMV Seminar, 20, Birkhäuser Verlag, Basel, 1992, vi+164 pages | DOI | MR | Zbl
[20] Splitting mixed Hodge structures over affine invariant manifolds, Ann. of Math. (2), Volume 183 (2016) no. 2, pp. 681-713 | DOI | MR | Zbl
[21] Volumes of strata of moduli spaces of quadratic differentials: getting explicit values, Ann. Inst. Fourier (Grenoble), Volume 66 (2016) no. 6, pp. 2203-2251 http://aif.cedram.org/item?id=AIF_2016__66_6_2203_0 | DOI | Numdam | MR | Zbl
[22] Algebraic geometry, Graduate Texts in Math., 52, Springer-Verlag, New York-Heidelberg, 1977
[23] Characterization of abelian varieties, Compositio Math., Volume 43 (1981) no. 2, pp. 253-276 | Numdam | MR
[24] Subadditivity of the Kodaira dimension: fibers of general type, Algebraic geometry, Sendai, 1985 (Adv. Stud. Pure Math.), Volume 10, North-Holland, Amsterdam, 1987, pp. 361-398 | DOI | MR
[25] Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math., Volume 153 (2003) no. 3, pp. 631-678 | DOI | MR
[26] Complex hyperbolic volume and intersection of boundary divisors in moduli spaces of pointed genus zero curves, Ann. Sci. École Norm. Sup. (4), Volume 51 (2018) no. 6, pp. 1549-1597 | DOI | MR | Zbl
[27] Rational billiards and flat structures, Handbook of dynamical systems, Vol. 1A, North-Holland, Amsterdam, 2002, pp. 1015-1089 | DOI | Zbl
[28] The Gauss-Bonnet theorem for cone manifolds and volumes of moduli spaces, Amer. J. Math., Volume 139 (2017) no. 1, pp. 261-291 | DOI | MR | Zbl
[29] Cubic curves and totally geodesic subvarieties of moduli space, Ann. of Math. (2), Volume 185 (2017) no. 3, pp. 957-990 | DOI | MR | Zbl
[30] Linear manifolds in the moduli space of one-forms, Duke Math. J., Volume 144 (2008) no. 3, pp. 447-487 | DOI | MR
[31] Volume form on moduli spaces of
[32] Volumes and Siegel-Veech constants of
[33] Volumes of moduli spaces of flat surfaces, 2018 | arXiv
[34] Variation of Hodge structure: the singularities of the period mapping, Invent. Math., Volume 22 (1973), pp. 211-319 | DOI | MR
[35] Minimal sets for flows on moduli space, Israel J. Math., Volume 142 (2004), pp. 249-260 | DOI | MR | Zbl
[36] Shapes of polyhedra and triangulations of the sphere, The Epstein birthday schrift (Geom. Topol. Monogr.), Volume 1, Geom. Topol. Publ., Coventry, 1998, pp. 511-549 | DOI | MR | Zbl
[37] Masur-Veech volume of the gothic locus, J. London Math. Soc. (2), Volume 102 (2020) no. 1, pp. 405-436 | DOI | MR
[38] Moduli spaces of quadratic differentials, J. Analyse Math., Volume 55 (1990), pp. 117-171 | DOI | MR
[39] The field of definition of affine invariant submanifolds of the moduli space of abelian differentials, Geom. Topol., Volume 18 (2014) no. 3, pp. 1323-1341 | DOI | MR
[40] Flat surfaces, Frontiers in number theory, physics, and geometry. I, Springer, Berlin, 2006, pp. 437-583 | DOI | MR
- On the volumes of linear subvarieties in moduli spaces of projectivized Abelian differentials, Mathematische Annalen, Volume 391 (2025) no. 1, p. 937 | DOI:10.1007/s00208-024-02945-2
- Intersection theory and volumes of moduli spaces of flat metrics on the sphere, Geometriae Dedicata, Volume 218 (2024) no. 2 | DOI:10.1007/s10711-023-00883-y
- The Incidence Variety Compactification of Strata ofd-Differentials in Genus0, International Mathematics Research Notices, Volume 2024 (2024) no. 10, p. 8734 | DOI:10.1093/imrn/rnad326
- Counting Tripods on the Torus, Arnold Mathematical Journal, Volume 9 (2023) no. 3, p. 359 | DOI:10.1007/s40598-022-00216-z
- Masur–Veech volumes, frequencies of simple closed geodesics, and intersection numbers of moduli spaces of curves, Duke Mathematical Journal, Volume 170 (2021) no. 12 | DOI:10.1215/00127094-2021-0054
Cité par 5 documents. Sources : Crossref